# SDR C2XA07IA030

- Difficulty date: February 7, 2006
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 11,798 hours, 6,255 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPWERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
